# SDR DLM88090951

- Difficulty date: May 30, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N978DL
- Make and model: Doug MD-88
- Aircraft serial: 53259
- Aircraft time: 48,378 hours, 36,464 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1287 L22l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 22 LEFT CORRODED OUT OF LIMITS AT STATION 1287.  REPAIRED BY REPLACEMENT PER 53-02 FIGURE 18.
